# SDR AALA201909099001

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 11,657 hours, 1,179 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS 2 HR INTO CRUISE, CABIN LIGHTS BLINKED AND SEVERAL STATUS MESSGES APPEARED AND STAYED ON THROUGH SHUTDOWN (ELEC RPDU GATEWAY 71), (ELEC RPDU 21 CHAN), (ELEC RPDU 75 CHAN), (ELEC RPDU 73 CHANNEL), (RAT DEPLOY INOP), (HYD PRESS IND PRI-L), (HYDR RESV PRESS  IND-L), (HEAT AOA-L), (NO AUTOLAND), (RAM FAN CONTROL-L). MAINTENANCE REPORTS MAINTENANCE MESSAGE 24-36371 RPDU71M1 GATEWAY CIRCUIT CARD HAS NOT COMMON DATA NETWORK WITH CORRELATED STATUS MESSAGES AS WRITTEN BY FLIGHT CREW. ACCOMPLISHED FIM 24-70-F3-96A-421A CMCF SHOWS NO ACTIVE FAULT AND NO STATUS MESSAGES. PRECAUTIONARY REPLACED RPDU 71M1 GATE WAY MICROPROCESSOR M2471071M1 IAW AMM 24-71-05-00A-520A-A. ALL SYSTEM CHECKED OK.
